# SDR DALA2025042803269

- Difficulty date: April 23, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N524DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11207
- Aircraft time: 8,355 hours, 2,032 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 5024 ON FINAL APPROACH AT APPX 5000 FT CABIN CREW NOTICED BURNING SMELL INTO BOSTON. NOTHING IN FLIGHT COMPARTMENT ON ARRIVAL INTO GATE.   REMOVED AND REINSTALLED NBR 2 ENG INLET CONE IAW A321AMM72-11 REMOVED AND REPLACED NBR 2 ENG INLET CONE REAR SEGMENT SEAL IAW A321 AMM 72-1100. R/R BOTH RECIRC FILTER CARTRIDGES PER A321 AMM 21-21 (6862915)
